Estimates of the Distance to Exact Solutions of the Stokes Problem with Slip and Leak Boundary Conditions
Neittaanmäki, P., Nokka, M., & Repin, S. (2019). Estimates of the Distance to Exact Solutions of the Stokes Problem with Slip and Leak Boundary Conditions. Journal of Mathematical Sciences, 242(2), 280-298. https://doi.org/10.1007/s10958-019-04477-6
Published inJournal of Mathematical Sciences
© 2019 Springer Science+Business Media, LLC
We deduce a posteriori error estimates of functional type for the stationary Stokes problem with slip and leak boundary conditions. The derived error majorants do not contain mesh dependent constants and are valid for a wide class of energy admissible approximations that satisfy the Dirichlet boundary condition on a part of the boundary. Different forms of error majorants contain global constants associated with Poincaré type inequalities or the stability (LBB) condition for the Stokes problem or constants associated with subdomains (if a domain decomposition is applied). It is proved that the majorants are guaranteed and vanish if and only if the functions entering them coincide with the respective exact solutions.
PublisherSpringer New York LLC
ISSN Search the Publication Forum1072-3374
Publication in research information system
MetadataShow full item record
Additional information about fundingNo funding text.
Showing items with similar title or keywords.
A two-phase problem with Robin conditions on the free boundary Guarino Lo Bianco, Serena; La Manna, Domenico Angelo; Velichkov, Bozhidar (Les Éditions de l'École polytechnique, 2021)We study for the first time a two-phase free boundary problem in which the solution satisfies a Robin boundary condition. We consider the case in which the solution is continuous across the free boundary and we prove an ...
On some partial data Calderón type problems with mixed boundary conditions Covi, Giovanni; Rüland, Angkana (Elsevier, 2021)In this article we consider the simultaneous recovery of bulk and boundary potentials in (degenerate) elliptic equations modelling (degenerate) conducting media with inaccessible boundaries. This connects local and nonlocal ...
Fixed domain approaches in shape optimization problems with Dirichlet boundary conditions Neittaanmäki, Pekka; Pennanen, Anssi; Tiba, Dan (IOP Publishing, 2009)Fixed domain methods have well-known advantages in the solution of variable domain problems including inverse interface problems. This paper examines two new control approaches to optimal design problems governed by general ...
Shape optimization for Stokes problem with threshold slip boundary conditions Haslinger, Jaroslav; Mäkinen, Raino; Stebel, Jan (The American Institute of Mathematical Sciences, 2017)This paper deals with shape optimization of systems governed by the Stokes flow with threshold slip boundary conditions. The stability of solutions to the state problem with respect to a class of domains is studied. ...
Quasihyperbolic boundary condition: Compactness of the inner boundary Lammi, Päivi (University of Illinois, 2011)We prove that if a metric space satisfies a suitable growth condition in the quasihyperbolic metric and the Gehring–Hayman theorem in the original metric, then the inner boundary of the space is homeomorphic to the Gromov ...